MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. HISTOGUIDE WIRE-GUIDED FORCEPS

UNITED STATES ENDOSCOPY GROUP, INC. HISTOGUIDE WIRE-GUIDED FORCEPS
Model Number 00711660
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of this event was not retained by the user facility for evaluation.Without a returned device, the cause of the problem could not be determined.The device history record was reviewed and confirmed the device was manufactured to specification.There have been no other complaints associated with this lot.The instructions for use include the following statements: "caution: use only enough pressure to bite the tissue.Over-exertion could cause forceps to become misaligned or to fail.Note: reduce the angulation of the endoscope or lower the forceps elevator in the endoscope if resistance is felt." the facility has accepted the distributor offer of in-service training.No further issues have been reported.
 
Event or Problem Description
The distributor reported that the histoguide wire-guided forceps could not be pulled past the elevator of a side-viewing endoscope preventing device withdrawal through the endoscope channel, and necessitating withdrawal of the endoscope from the patient.No harm to the patient or user was reported as a result of this event.

Brand Name
HISTOGUIDE WIRE-GUIDED FORCEPS
Common Device Name
WIRE-GUIDED FORCEPS
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor, oh
MDR Report Key10101286
Report Number1528319-2020-00015
Device Sequence Number19742046
Product Code PTS
UDI-Device Identifier00816765014295
UDI-Public(01)00816765014295
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/05/2022
Device Model Number00711660
Device Catalogue Number00711660
Device Lot Number1910795
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2020
Initial Report FDA Received Date05/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1